Hi for the past six years I have been getting night sweats every night its really getting me down waking every couple of hours its driving me mad nothing seems to work doc has put me on clonidine bit wary about taking them as I drive for a living. And he won't put me back on hrt just about had enough how much longer is this gonna go on for
Night sweats can be quite distressing in some women. However clonidine should help. Discuss the side effects with your Doctor, if you are worried of them. The phase should soon pass off. Menopausal symptoms are woman specific and should be dealt with on individual basis. Hope this helps.
Take care and good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.